# SDR CALA2025012702075

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N17303
- Make and model: Boeing 737-8
- Aircraft serial: 67561
- Aircraft time: 6,147 hours, 2,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE 1R.   REMOVED R1 DOOR SLIDE ASSY AND INSTALLED SAFETY PIN IAW AMM 25-66-01-000-801. REPACKED THE GIRT IAW AMM 25-66-01-601-804. REMOVED SAFETY PIN AND REINSTALLED R1 DOOR SLIDE ASSY IAW AMM 25-66-01-400-801. OBSERVED SAFTY AND SECURITY OF WORK PERFORMED ON DOOR 1R SLIDE.
